# SDR CKSA97332

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION:  LT BODY LANDING GEAR DOOR INNER SKIN CORRODED AT FWD UPPER CORNER.  CUT OUT CORROSION AND REPAIRED INNER SKIN IAW B747 SRM 51-40-02 FIG 1, (2024-T3).  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 108301.
